A Simple Proof of Completeness and Cut-elimination for Propositional G¨ odel Logic

Abstract

We provide a constructive, direct, and simple proof of the completeness of the cut-free part of the hypersequential calculus for G¨odel logic (thereby proving both completeness of the calculus for its standard semantics, and the admissibility of the cut rule in the full calculus). We then extend the results and proofs to derivations from assumptions, showing that such derivations can be confined to those in which cuts are made only on formulas which occur in the assumptions

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,998

External links

  • This entry has no external links. Add one.
Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

  • Only published works are available at libraries.

Analytics

Added to PP
2009-01-28

Downloads
8 (#1,319,085)

6 months
2 (#1,200,830)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Arnon Avron
Tel Aviv University

Citations of this work

Cut-free hypersequent calculus for s4. 3.Andrzej Indrzejczak - 2012 - Bulletin of the Section of Logic 41 (1/2):89-104.

Add more citations

References found in this work

No references found.

Add more references